RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 545–550 (Mi mz7002)  

This article is cited in 2 scientific papers (total in 2 papers)

Almost convex and Chebyshev sets

L. I. Vlasov

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: Properties of normed spaces in which every almost convex set is convex are derived. In such spaces every Chebyshev set with a continuous metric projection is convex.

Full text: PDF file (428 kB)

English version:
Mathematical Notes, 1970, 8:5, 776–779

Bibliographic databases:

UDC: 517.5
Received: 20.01.1969

Citation: L. I. Vlasov, “Almost convex and Chebyshev sets”, Mat. Zametki, 8:5 (1970), 545–550; Math. Notes, 8:5 (1970), 776–779

Citation in format AMSBIB
\Bibitem{Vla70}
\by L.~I.~Vlasov
\paper Almost convex and Chebyshev sets
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 545--550
\mathnet{http://mi.mathnet.ru/mz7002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=276736}
\zmath{https://zbmath.org/?q=an:0217.16301|0203.12101}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 776--779
\crossref{https://doi.org/10.1007/BF01146931}


Linking options:
  • http://mi.mathnet.ru/eng/mz7002
  • http://mi.mathnet.ru/eng/mz/v8/i5/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    2. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020